# SDR CALA2025020302171

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 70,527 hours, 31,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OPERATIONAL CHECK OF CABIN EMERGENCY LIGHTS {A3NB-33-3-6012} - FOUND FAULT EPSU BATTERY AFT LEFT REPLACED EPSU 13WL BATTERY PER AMM TASK 33-51-38-000/400-002-A. EMERGENCY LIGHTING TEST OK. NO FAULTS FOUND.PARTS USED: 18-3351-3-0001, QTY :1
